# SDR SWAA2022041893918

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,979 hours, 31,692 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT SERVICE DOOR ASSIST HANDLE IS NOT PROPERLY SECURED / [01] R&R AFT SERVICE DOOR ASSIST HANDLE LOWER NUT. REFERENCED AMM 25-21-25.
